MathSciNet Relay Station
MathSciNet bibliographic data
MR1035934 11Y11 (11A51 11B37 11B50)
Gurak, S. Pseudoprimes for higher-order linear recurrence sequences. Math. Comp. 55 (1990), no. 192, 783–813.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement